MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-90/I16-30
Medical Device Problem Codes Off-Label Use (1494); Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records are not available.Imaging studies have been received for further evaluation by the clinical specialist.A follow-up report will be submitted upon completion of clinical analysis.
 
Event or Problem Description
The patient was implanted with an afx2 bifurcated stent graft (bsg), and afx vela suprarenal aortic extension for the treatment of an abdominal aortic aneurysm (aaa) on (b)(6) 2025.A follow-up on (b)(6) 2025 revealed occlusion of the right cia (common iliac artery).The afx2 bifurcated stent graft leg showed poor expansion, and the lumen of the right cia was confirmed to be narrow (3.0 to 5.0mm).On (b)(6) 2025, the physician elected to treat the occlusion with a bare stent express ld:8.0mm/37mm length (non-endologix) that was deployed at the proximal occlusion of the afx2 bsg right leg.Another bare stent (non-endologix) was also deployed in the contralateral leg to equalize the expansion force.As the right cia occlusion in the afx bsg distal leg was deemed to be stenosed, a bare stent epic:7.0mm/40mm length (non-endologix) was deployed, and the procedure was completed.The patient reported no pain after the surgery.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the additional endovascular procedure is unconfirmed.The right common iliac artery occlusion complaint is confirmed.This is moderately consistent with the reported adverse event/incident.The complaint is likely anatomy related.Procedure related harms could not be determined.The clinical evaluation also shows reasonable evidence to suggest the proximal neck diameter was 17.7mm which is below the ifu minimum neck diameter (should be = 18 mm) recommendation, therefore off label neck anatomy.It is unclear if this contributed to the reported event.The sharp 84.3degree angulation of the right common iliac artery to the aortic bifurcation, along with severe calcifications and a narrow bifurcation, likely contributed to reduced flow and subsequent right limb occlusion which is anatomy related.The final patient status was reported as having no pain following the surgery.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated, g3: awareness date has been updated, h6: investigation finding codes: remove code 3233, h6: investigation conclusion codes: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23687442
Report Number3011063223-2025-00183
Device Sequence Number12268011
Product Code MIH
UDI-Device Identifier00818009014863
UDI-Public(01)00818009014863(17)270830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBEA25-90/I16-30
Device Lot Number2843658003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: LOT# 2816194012
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown